# SDR DALA2025062304690

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CORROSION SEAT TRACK -Y765 AT FR20 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y765 AND FASTENERS LOC FR12 TO FR24 FWD GALLEY AREA, AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (1039612).
